# SDR SWAA2021071594751

- Difficulty date: June 29, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 46,653 hours, 27,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL RBL24 STR 25 BETWEEN STA 500B AND STA 500C CRACKED ; / [01] REMOVED AND REPLACED INTERCOSTAL AT RBL 24 STR 25 STA 500B TO 500C AS PER B737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] REMOVED AND REPLACE BAFFLE ASSY P/N 143A7510-12 AT RBL 24 STA 500B TO STA 500C AS PER SRM 51-40-02-0G-0 AND DWG #143A7510; [04] VERIFIED STEP 3; [05] VERIFIED STEP 3
